MathSciNet Relay Station
MathSciNet bibliographic data
MR2989342 65M06 (26A33 35R11 45K05 65M12)
Sousa, Ercília A second order explicit finite difference method for the fractional advection diffusion equation. Comput. Math. Appl. 64 (2012), no. 10, 3141–3152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement